Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from Parkinsonism and also had tracheastomy. Taking strocit regularly. Is it safe to do so?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
Hi, my father is suffering from Parkinsonism and also had to undergo tracheastomy a year back. He has been taking strocit regularly for a year now. Is it safe to do so
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Samik Basu 17 minutes later
Hi ,
Thank you for your query.
I understand your concern.
I am sorry to hear that your father had to undergo tracheotomy.
Citicoline is a brain chemical that occurs naturally in the body. As a medicine, it is taken by mouth as a supplement or given by IV or as a shot.
Semicolon seems to increase a brain chemical called phosphatidylcholine. This brain chemical is important for brain function. Citicoline might also decrease brain tissue damage when the brain is injured.
It is generally a very safe drug.Some people can have side effects such as trouble sleeping (insomnia), headache, diarrhea, low or high blood pressure, nausea, blurred vision, chest pains, and others.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor